EconPapers    
Economics at your fingertips  
 

Stochastic Processes in a Hilbert Space

Pavel S. Knopov and Olena N. Deriyeva
Additional contact information
Pavel S. Knopov: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine
Olena N. Deriyeva: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine

Chapter Chapter 5 in Estimation and Control Problems for Stochastic Partial Differential Equations, 2013, pp 155-175 from Springer

Abstract: Abstract In this chapter we consider essential problems of stochastic processes with values in a Hilbert space. We present an analogue of the Girsanov theorem for processes of such a type, and some filtration and optimal control problems. Results, exposed in Sects. 5.1 and 5.2, are published in [70], results of Sect. 5.3 are published in [49, 50].

Keywords: Hilbert Space; Weak Solution; Optimal Control Problem; Stochastic Differential Equation; Wiener Process (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8286-4_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461482864

DOI: 10.1007/978-1-4614-8286-4_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8286-4_5